Questions regarding two topics & MAV

Hey everyone -

I hope some of you might me able to give me some input. I recently got my Vitamin D level checked. The doctor says I am deficient. My D3 level is only 16. The doctor said it should be over 30. I got my level checked back in March and I was a level of 16 then too. I have been taking supplements. I take two Oscal per day. I have read so much about the importance of Vitamin D. I read that if you are deficient you can have dizziness, fatigue, anxiety, etc. I believe there is something to be said about this. My family doctor said he isn’t very educated about Vitamin D. My mother’s doctor stresses the importance of it and has my mother on high doses of it for her deficiency. What do you guys think?

My next question is - I just came back from my family doctor and I have a sinus thing going on. He prescribed me Omnicef (antibiotic). I am so afraid this could bring on dizziness. When I have taken antibiotics in the past, I never got dizzy. I’m just paranoid now. I am currently taking Verapamil. He said the two can be taken together. I just don’t want a set back.

Any advice? Thank you.

  • Nance

— Begin quote from "nance"

Hey everyone -

I hope some of you might me able to give me some input. I recently got my Vitamin D level checked. The doctor says I am deficient. My D3 level is only 16. The doctor said it should be over 30. I got my level checked back in March and I was a level of 16 then too. I have been taking supplements. I take two Oscal per day. I have read so much about the importance of Vitamin D. I read that if you are deficient you can have dizziness, fatigue, anxiety, etc. I believe there is something to be said about this. My family doctor said he isn’t very educated about Vitamin D. My mother’s doctor stresses the importance of it and has my mother on high doses of it for her deficiency. What do you guys think?

My next question is - I just came back from my family doctor and I have a sinus thing going on. He prescribed me Omnicef (antibiotic). I am so afraid this could bring on dizziness. When I have taken antibiotics in the past, I never got dizzy. I’m just paranoid now. I am currently taking Verapamil. He said the two can be taken together. I just don’t want a set back.

Any advice? Thank you.

  • Nance

— End quote

Nance,

When all of this started I was very deficient in Vitamin D, mine was an 8. I just had it checked and it is up to 35 but still low.

My doctor gave me a prescription to take for a month and now I take 2000Iu a day to try and keep the level rising. The best way to get your Vitamin D is from the sun so if you are where you can get outside for at least 20 to 30 minutes a day that will help. My Dad is very well versed on natural medications and he says that it is best absorbed through our eyes.

Do not get gel caps as they have gelatin in them and can cause your symptoms to increase because of MSG in the processing.

He sits in the sun about 30 minutes a day without his glasses on so to absorb it better.

As far as the antibiotics I have had to take them over the last few months and they did not really make any difference in my symptoms but do you have a sinus infection that he would give you antibiotics.